# SDR R61A201801270078

- Difficulty date: January 16, 2018
- Submitted: January 27, 2018
- Operation: Air carrier
- Aircraft: N124HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000200
- Aircraft time: 26,113 hours, 20,513 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17086181005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK, AFT WET AREA RT FLOOR SUPPORT IS CORRODED AT FR89.  REMOVED AND REPLACED RT FLOOR SUPPORT AT FR89 REF SRM 51-40-08.
